# SDR V0XR20110225003

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 40,900 hours, 51,243 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 85410726107
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) SKIN LOCATED BELOW RIGHT FINGERNAIL FOUND TO BE CORRODED BEYOND LIMITS.  REPLACED SKIN PER DASH8-100 SRM 51-10-00, 51-40-00, 51-40-11.  FABRICATED PARTS FROM DASH8-100 DRAWINGS FOR STIFFNER RIBS.
